A female asked:
Disclaimer

i was on humira for ra. i kept getting head colds and sinus infections so i stopped taking it. what side effects should i expect?

1 doctor answer
Dr. Dean Giannone
24 years experience Internal Medicine
RA worse. : First and foremost, your RA symptoms, both the joint pains and any extra-articular issues you may have, may worsen quite quickly. You need to discuss RA treatment plan B with your Rheumatologist.
Answered on May 19, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Not really: Remember, the risk of significant infection on Humira (adalimumab) is very low.
1
1 thank
A 58-year-old female asked:
Dr. Zachary Veres
17 years experience Family Medicine
Dmards: methotrexate, prednisone, celebrex (celecoxib). etc
A 58-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Talk to RA doctor: These are issues which need be discussed with your RA doctor. In medicine, most decisions made are based on risk/benefit ratio and without knowing tha ... Read More
A 52-year-old female asked:
Dr. Tariq Niazi
42 years experience Orthopedic Surgery
Yes.: Yes. Report any concerns or side effects of the meds to your rheumatologist asap. One is prone to getting infections while on these meds.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month